Alert archive / Utah / Flash Flood Warnings in 2022

Flash Flood Warning 14, NWS Salt Lake City, UT

June 29, 2022Kane County, Washington County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Jun 29, 2022, 2:01 PM MDT for Kane County, Washington County, Utah. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2022, 2:01 PM MDT (20:01 UTC)
Expired
Jun 29, 2022, 5:00 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Kane County, UT, Washington County, UT

The radar

The Cedar City radar (KICX), 41 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 3:25 PM MDTFLASH FLOODZion Np, UTFLASH FLOODING IN KEYHOLE CANYON AND CLEAR CREEK IN ZION NP.
Jun 29, 3:25 PM MDTFLASH FLOODZion Np, UTFLASH FLOOD REPORTED IN SPRY AND PINE CREEK CANYONS IN ZION NP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 84 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2022-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2022-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
3504 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

818 
WGUS55 KSLC 292001
FFWSLC
UTC025-053-292300-
/O.NEW.KSLC.FF.W.0014.220629T2001Z-220629T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
201 PM MDT Wed Jun 29 2022

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  West Central Kane County in southern Utah...
  East Central Washington County in southwestern Utah...Specifically 
  southeastern portions of Zion National Park

* Until 500 PM MDT.

* At 201 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of slot canyons,
           creeks, and streams.

* Some locations that will experience flash flooding include...
  Zion National Park and Springdale...specifically Spry Canyon, 
  Shelf Canyon, Pine Creek, Lower Clear Creek, and Keyhole Canyons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3713 11300 3731 11302 3731 11290 3731 11287
      3724 11280 3712 11279

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GM
2 follow-up statements
025 
WGUS75 KSLC 292139
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
339 PM MDT Wed Jun 29 2022

UTC025-053-292300-
/O.CON.KSLC.FF.W.0014.000000T0000Z-220629T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-Washington UT-
339 PM MDT Wed Jun 29 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 PM MDT THIS 
AFTERNOON FOR WEST CENTRAL KANE AND EAST CENTRAL WASHINGTON 
COUNTIES...SPECIFICALLY FOR SOUTHEASTERN PORTIONS OF ZION NATIONAL 
PARK.

At 339 PM MDT, Park Rangers at Zion National Park reported flash 
flooding occurring in both Spry Canyon and Pine Creek. Radar 
estimates of .30-.40 inches fell very rapidly across these areas 
from earlier thunderstorms

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of slot canyons, creeks
         and streams.

Some locations that will experience flash flooding include...
  Zion National Park and Springdale...specifically Spry Canyon, 
  Shelf Canyon, Pine Creek, Lower Clear Creek, and Keyhole Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Flooding is occurring. It is important to know where you are 
relative to streams, rivers, or creeks which can become killers in 
heavy rains. Campers and hikers should avoid slot canyons, streams 
or creeks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3713 11300 3731 11302 3731 11290 3731 11287
      3724 11280 3712 11279

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GM
452 
WGUS75 KSLC 292258
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
458 PM MDT Wed Jun 29 2022

UTC025-053-292308-
/O.EXP.KSLC.FF.W.0014.000000T0000Z-220629T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-Washington UT-
458 PM MDT Wed Jun 29 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 5 PM MDT THIS AFTERNOON FOR 
WEST CENTRAL KANE AND EAST CENTRAL WASHINGTON COUNTIES...
SPECIFICALLY FOR SOUTHEASTERN PORTIONS OF ZION NATIONAL PARK...

Flood waters have receded from the earlier flash floods which 
occurred in Spry Canyon, Pine Creek, Keyhole Canyon, and Clear 
Creek. Flooding is no longer expected to pose a threat. Please 
continue to heed remaining Zion National Park closures.

LAT...LON 3713 11300 3731 11302 3731 11290 3731 11287
      3724 11280 3712 11279

$$

GM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 4:30 AM MDT, 9 hours 31 minutes earlier.

Area forecast discussion, Jun 29, 4:30 AM MDT, 9 hours 31 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
430 AM MDT Wed Jun 29 2022

.SYNOPSIS...Thunderstorm activity will continue through the week,
with the main threat being gusty winds for northwest Utah and
heavy rainfall potential for central and southern Utah.
Some drying is expected Friday through the weekend with
increasingly breezy conditions developing by Sunday for the
western half of the forecast area.

&&

.SHORT TERM (Through 12Z/6AM Friday)...Latest analysis depicts a
weakening ridge across the Desert Southwest whose northern extent
has become flattened by a trough propagating eastward across
eastern Washington, Oregon and the Idaho Panhandle. This process
is resulting in the development of broad southwest flow across the
region. A round of height falls is in progress across northern
Utah thanks to the influence of this trough. A weak attendant cold
front will develop today across northern Utah and remain in place
through Thursday before weakening. A couple of jet streaks will
propagate eastward near and to the north of northern Utah and SW
Wyoming through Thursday night, providing modest large-scale
ascent. While all of this is happening, theta-e/moist advection is
underway as deeper moisture oozes northeastward through Thursday,
especially for areas along/east of I-15 and along/south of US-6.
A fairly sharp moisture gradient will be in place, with much drier
conditions across northwest Utah through the period. PWATs are
forecast to range from near to slightly below normal across NW
Utah to 175% to briefly 200% or normal across south-central Utah
this evening, to illustrate the sharpness of the gradient.

In terms of sensible weather, high-based showers with an isolated
thunderstorm are currently ongoing across portions of the state
(extreme northwest and SE portions are the exception early this
morning), seemingly tied to the mid-level moisture advection and
height falls. Shower/thunderstorm activity will become more
organized once again late this morning/early afternoon,
especially over the higher terrain of central and southern Utah as
well as the Uintas. Modest steering flow in the 15-25kt range
will promote general northeastward propagation of convection.
Heavier cores will once again be capable of producing locally
heavy rainfall. The storm motions will limit residence time of
cells over a particular location; however training of cells could
become problematic and increase flash-flood potential for burn
scars, normally dry washes, slickrock, steep terrain and slot
canyons. Areas on the northern and western fringes of deeper
moisture will have a greater microburst/gusty thunderstorm outflow
wind threat once again today owing to high values of DCAPE. An
analysis of HREF QPF thresholds suggests the greatest potential
for heavy rainfall today resides across the central mountains
stretching northeastward towards the Book Cliffs, however heavy
rainfall is possible anywhere along/east of I-15 and along/south
of US-6 as well.

Shower/thunderstorm activity will tend to diminish in coverage
and intensity as we head through Wednesday evening, however think
at least isolated showers/storms will linger through the night,
especially along/east of the central and southern mountains where
moisture advection and modest large-scale ascent continues. On
Thursday, both large-scale ascent and steering flow wanes during
the afternoon as the Northern Rockies trough begins to weaken.
Expect showers/storms to once again initiate over higher terrain
areas during the late morning and early afternoon. CAPE profiles
are more robust on Thursday, owing to higher moisture quality
forecast to be in place by then. Deeper moisture (PWATs of 175% of
normal across SE Utah) and slightly lighter steering flow that
gradually trends westward by Thursday evening signals a slightly
higher flash flood risk across southeast Utah, especially for
places such as Capitol Reef and surrounding slot canyons. HREF QPF
through the DESI viewer suggests that the stronger cores (high-
end of the QPF distribution) will be capable of producing 1-1.25"
of rain, with the ensemble mean indicating 0.25-0.50" of rainfall
beneath the heavier cores. A Flood Watch may be needed across SE
Utah, but have held off for now due to a general lack of low-level
moistening and relatively high bases.

.LONG TERM (After 12Z/6AM Friday)...Ridging is likely to be pushed
far enough east that monsoonal moisture will be more limited Friday.
Scattered showers and thunderstorms are expected mainly for the
eastern third of the CWA. Precipitable water values will top 0.8" in
this portion of the state. Outflow winds and flash flooding near
stronger thunderstorms will be the main threats.

As the monsoonal push diminishes more Saturday, showers and
thunderstorms will form more over higher elevations over eastern
Utah and drift northeast with the synoptic flow, which will be
increasing from the southwest. A trough approaching the Pacific
coast will increase the flow. Red Flag Warning conditions could be
met for some of western Utah Saturday, but more likely by the end of
the weekend.

There is good ensemble agreement in that trough moving inland either
later Saturday or early Sunday. That will allow for a strengthening
pressure gradient and wind gusts over 30 knots to mix to the
surface. Red Flag Warning conditions are likely with minimum
relative humidity values in the teens. There is high confidence in
that throughout western Utah, with more borderline Red Flag
conditions further east.

Winds will be enhanced Monday as the trough lifts northward over the
PacNW. Red Flag conditions are expected again. Ensemble members from
the EPS, GEFS, and CMCE have similar speeds Sunday and Monday, with
Sunday more likely to have slightly stronger peak winds.

Conditions are likely to stay warmer than average through the
weekend and into the following week, trending more dry.

Less wind is expected Tuesday as ridging retrogrades westward, far
enough where monsoonal moisture advection is not expected, but small
position changes in guidance could result in better moisture
advection.

&&

.AVIATION...KSLC...Southeast winds are expected through the morning,
with a transition to northwest flow around 18Z. Scattered showers
and thunderstorms are possible after 20Z, but dry conditions will
allow for erratic outflow winds. Minimal precipitation is expected.
Shower and thunderstorms chances will diminish through the evening.
Winds will transition to southeast around 03Z.

.REST OF UTAH AND SOUTHWEST WYOMING...Scattered afternoon showers
and thunderstorms are expected throughout southwest Wyoming and
Utah. With very dry conditions, erratic outflow winds will be the
main threat with not much precipitation expected. Southwest winds
will gust near 30 knots in southwest Wyoming and southern Utah, but
nearby showers or thunderstorms could alter direction and enhance
speed. Shower and thunderstorm chances will decrease from 03-06Z.

&&

.FIRE WEATHER...A ridge of high pressure has moved to the south and
east of the state and has undergone some weakening. Meanwhile, a
system moving east through Northern Rockies has dragged a weak
cold front across northern Utah, which will remain in place
through Thursday before diminishing. This will leave southwest
flow in place across the state from today through at least the
early portion of next week. Increased moisture will move up from
the south today and tomorrow, providing scattered mainly wet
showers and thunderstorms, with an isolated, dry storm possible on
the northern and western edges across far northern and western
Utah. The heaviest shower and thunderstorm activity is once again
expected mainly along/east of I-15 and along/south of US-6 today,
with the axis of greatest thunderstorm coverage shifting slightly
eastward on Thursday. Light showers and isolated thunderstorms
this morning will increase in coverage this afternoon, with
locally heavy rainfall expected both this afternoon/evening as
well as Thursday afternoon/evening. Showers and storms will be
capable of producing heavy rainfall, frequent lighting and
gusty/erratic outflow winds, especially across northern and
western Utah on the drier fringes.

As we head into Friday, slightly drier air will move into the
state from the west, restricting showers and thunderstorms to
the eastern portion of the state, with isolated to locally
scattered coverage expected. A mix of wet and dry activity
remains expected.

From this weekend into early next week, an area of low pressure
remains on track to approach the Pacific Northwest and essentially
remain parked here into early next week. At the same time, a ridge
of high pressure is expected to build across Texas and across areas
near the four-corners. This will cause an increase in southwesterly
winds, especially from late this weekend into early next week across
western portions of the state. The combination of gusty southwest
winds in the 25-35 mph range with locally higher gusts and
minimum humidity in the high single digits to low teens may lead to
a wide area of critical fire weather conditions. Farther east,
chances for isolated showers and thunderstorms are expected to
continue for eastern portions of the state into the weekend.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

ADeSmet/Wilson

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php

In the hours before

Special weather statement, Jun 29, 12:59 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1259 PM MDT Wed Jun 29 2022

UTZ113-114-291945-
Western Uinta Basin UT-Wasatch Plateau/Book Cliffs UT-
1259 PM MDT Wed Jun 29 2022

...A strong thunderstorm will impact portions of southeastern
Wasatch...southwestern Duchesne and southeastern Utah Counties
through 145 PM MDT...

At 1259 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Scofield, or 23 miles northwest of Price, moving
northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colton and Soldier Summit.

This includes US Route 6 between mile markers 208 and 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3982 11107 3994 11114 4016 11065 4005 11056
      3991 11054
TIME...MOT...LOC 1859Z 246DEG 28KT 3990 11103

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

STW
Special weather statement, Jun 29, 1:13 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
113 PM MDT Wed Jun 29 2022

UTZ128-291930-
South Central Utah UT-
113 PM MDT Wed Jun 29 2022

...A strong thunderstorm will impact portions of west central Kane
County through 130 PM MDT...

At 113 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Zion National Park, moving northeast at 10 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Orderville and Mt Carmel.

This includes US Route 89 between mile markers 74 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3714 11275 3721 11279 3730 11269 3716 11258
TIME...MOT...LOC 1913Z 238DEG 9KT 3718 11273

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

ND
Special weather statement, Jun 29, 1:30 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
130 PM MDT Wed Jun 29 2022

UTZ112-114-291945-
Western Uinta Basin UT-Western Uinta Mountains UT-
130 PM MDT Wed Jun 29 2022

...Strong thunderstorms will impact portions of northeastern Duchesne
and eastern Summit Counties through 145 PM MDT...

At 130 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Lonetree to 11 miles west of
Whiterocks. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of northeastern
Duchesne and eastern Summit Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4052 10998 4048 11033 4065 11027 4073 11022
      4085 11022 4088 11000 4082 11000 4080 10998
      4064 10997
TIME...MOT...LOC 1930Z 257DEG 31KT 4084 11006 4070 11008 4050 11016

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

STW
Special weather statement, Jun 29, 1:42 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
142 PM MDT Wed Jun 29 2022

UTZ125-292015-
Southern Mountains UT-
142 PM MDT Wed Jun 29 2022

...A strong thunderstorm will impact portions of southwestern
Garfield and northwestern Kane Counties through 215 PM MDT...

At 141 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southwest of Hatch, or 24 miles northeast of Zion National
Park, moving northeast at 10 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Alton and Long Valley Junction.

This includes US Route 89 between mile markers 98 and 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3736 11267 3745 11274 3761 11250 3747 11239
TIME...MOT...LOC 1941Z 237DEG 10KT 3747 11259

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

ND
Special weather statement, Jun 29, 1:43 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
143 PM MDT Wed Jun 29 2022

UTZ113-114-292030-
Western Uinta Basin UT-Wasatch Plateau/Book Cliffs UT-
143 PM MDT Wed Jun 29 2022

...A strong thunderstorm will impact portions of central Duchesne
County through 230 PM MDT...

At 143 PM MDT, Doppler radar was tracking a strong thunderstorm near
Starvation Reservoir, or 7 miles west of Duchesne, moving northeast
at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Duchesne, Starvation Reservoir, Altamont, Upalco, Arcadia, Talmage,
Altonah, Utahn and Bridgeland.

This includes the following highways...
 US Route 40 between mile markers 75 and 101.
 Utah Route 35 between mile markers 50 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4009 11057 4019 11062 4031 11059 4047 11016
      4032 11012 4012 11013
TIME...MOT...LOC 1943Z 237DEG 23KT 4019 11053

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

STW
Special weather statement, Jun 29, 1:47 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
147 PM MDT Wed Jun 29 2022

UTZ102-106-115-292015-
Western Millard and Juab Counties UT-Utah Valley UT-
Tooele and Rush Valleys UT-
147 PM MDT Wed Jun 29 2022

...A strong thunderstorm will impact portions of northeastern Juab...
west central Utah and southeastern Tooele Counties through 215 PM
MDT...

At 147 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Vernon, or 27 miles west of Payson, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elberta, Utah Lake, Genola, Eureka and Lofgreen.

This includes US Route 6 between mile markers 138 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3990 11229 4002 11239 4025 11203 4017 11191
      4002 11184
TIME...MOT...LOC 1947Z 237DEG 23KT 3999 11225

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

STW

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:32 PM MDTSpecial Weather StatementSLCSummit28 min
Jun 28, 6:48 PM MDTSpecial Weather StatementSLCTooele27 min
Jun 28, 6:58 PM MDTSpecial Weather StatementSLCSummit32 min
Jun 28, 7:16 PM MDTSpecial Weather StatementSLCTooele29 min
Jun 28, 7:22 PM MDTSpecial Weather StatementSLCDavis38 min
Jun 29, 11:10 AM MDTSpecial Weather StatementSLC20 min
Jun 29, 11:30 AM MDTSpecial Weather StatementSLCPiute30 min
Jun 29, 11:45 AM MDTSevere Thunderstorm WarningSLCGarfield, Iron30 min
Jun 29, 11:54 AM MDTSpecial Weather StatementSLCWashington36 min
Jun 29, 12:10 PM MDTSpecial Weather StatementSLCSummit35 min
Jun 29, 12:28 PM MDTSpecial Weather StatementSLCCarbon32 min
Jun 29, 12:36 PM MDTSpecial Weather StatementSLCDuchesne39 min
Jun 29, 12:45 PM MDTSpecial Weather StatementSLCDuchesne45 min
Jun 29, 12:46 PM MDTSpecial Weather StatementSLC29 min
Jun 29, 12:56 PM MDTSevere Thunderstorm WarningSLCKane18 min
Jun 29, 12:59 PM MDTSpecial Weather StatementSLCCarbon46 min
Jun 29, 1:13 PM MDTSpecial Weather StatementSLC17 min
Jun 29, 1:30 PM MDTSpecial Weather StatementSLCDuchesne15 min
Jun 29, 1:42 PM MDTSpecial Weather StatementSLC33 min
Jun 29, 1:43 PM MDTSpecial Weather StatementSLCDuchesne47 min
Jun 29, 1:47 PM MDTSpecial Weather StatementSLCUtah28 min
Jun 29, 1:55 PM MDTSevere Thunderstorm WarningSLCDuchesne35 min
Jun 29, 2:06 PM MDTSpecial Weather StatementSLCUtah24 min
Jun 29, 2:34 PM MDTSpecial Weather StatementSLCUtah26 min
Jun 29, 2:44 PM MDTSpecial Weather StatementSLCIron31 min
Jun 29, 2:49 PM MDTSpecial Weather StatementSLCDuchesne41 min
Jun 29, 3:00 PM MDTSpecial Weather StatementSLCSummit45 min
Jun 29, 3:06 PM MDTSpecial Weather StatementSLCSummit39 min
Jun 29, 3:18 PM MDTFlood WatchSLCEmery, Garfield, Kane, San Juan, Sevier, Washington and 1 more28 hr
Jun 29, 3:32 PM MDTSpecial Weather StatementSLCSummit43 min
Jun 29, 3:36 PM MDTSpecial Weather StatementSLCTooele39 min
Jun 29, 4:04 PM MDTSpecial Weather StatementSLCEmery26 min
Jun 29, 4:17 PM MDTSpecial Weather StatementSLCTooele28 min
Jun 29, 4:30 PM MDTSpecial Weather StatementSLCWayne30 min
Jun 29, 4:40 PM MDTSpecial Weather StatementSLC35 min
Jun 29, 5:00 PM MDTSpecial Weather StatementSLC30 min
Jun 29, 5:00 PM MDTSpecial Weather StatementSLCSevier30 min
Jun 29, 5:36 PM MDTSpecial Weather StatementSLCSalt Lake24 min
Jun 29, 5:51 PM MDTSpecial Weather StatementSLCSevier24 min

Nearby

Flash Flood Warnings in Utah, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.